MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER C100; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ INFUSION ADAPTER C100; INTRAVASCULAR ADMINISTRATION SET
Model Number 515306
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd phaseal¿ infusion adapter c100 cored the rubber stopper in the medication vial during use.This occurred with 3 infusion adapters.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "the hospital site has reported an issue with the phaseal product using the pharmascience brand of bortezomib 3.5 mg powder.The oncology team added a phaseal adaptor and tried to add liquid, which would not push in.Next, they tried a second vial and added phaseal, but no liquid would push in, and the rubber ripped out of the third vial.Healthpro note: the hospital site has indicated that the phaseal adaptor works fine on all other brands of bortezomib.This product concern is only reported for the pms brand of bortezomib 3.5 mg powder.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b.3.Date of event: 06-jan-2023.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples or photos received for investigation.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Fragmentation testing is performed during manufacturing to evaluate any particulates generated after ten activations.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ INFUSION ADAPTER C100
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16740500
Report Number2243072-2023-00614
Device Sequence Number20468565
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public00382905153068
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515306
Device Catalogue Number515306
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer01/06/2023
05/03/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date04/26/2023
05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown